MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.53 ML, SMALLBORE TRIFUSE EXT SET W/2 MICROCLAVE¿, 3 CLAMPS, RO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.53 ML, SMALLBORE TRIFUSE EXT SET W/2 MICROCLAVE¿, 3 CLAMPS, RO; STOPCOCK, I.V. SET
Catalog Number B33709
Medical Device Problem Codes Backflow (1064); Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A photo was reviewed showing the affected sample and it was observed to have blood residuals on the sample.The reported complaint of a leak could be confirmed from the photo provided.However, without the return of the used sample a comprehensive review cannot be performed, and the probable cause is unknown.A device history review could not be completed due to the unknown lot number.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved a smallbore trifuse ext set and it was reported that blood was back flowing from double lumen central venous catheter (dl cvc) (red cap) trifuse.One extension of the trifuse had cracked so blood was back flowing and leaking on the ground.Registered nurse clamped red line, paused pca (patient-controlled analgesia), narcan and carrier, exchanged trifuse and restarted fluids/meds.This was discovered while prepping/priming the tubing.There was patient involvement, and no harm.

Brand Name
6" (15 CM) APPX 0.53 ML, SMALLBORE TRIFUSE EXT SET W/2 MICROCLAVE¿, 3 CLAMPS, RO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24386504
Report Number9617594-2026-00159
Device Sequence Number21392430
Product Code FMG
UDI-Device Identifier00887709077393
UDI-Public00887709077393
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33709
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NARCAN, UNK MFR.; PCA PUMP, UNK MFR.; UNSPECIFIED RED LINE, UNK MFR.
Patient SexUnknown